MAUDE Adverse Event Report: RAYNHAM ICP EXPRESS; ICP EXPRESS - MONITOR

RAYNHAM ICP EXPRESS; ICP EXPRESS - MONITOR
Catalog Number 826634
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported negative readings of a icp express monitor (id (b)(6)).No additional information available.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The microsensor (id (b)(6)) was returned for evaluation.Device history record (dhr) - there is no indication that the production process may have contributed to this complaint.All test results passed procedural specifications.Failure analysis- the product was received for service and repair.It could not verify customer failure and unit passed all operational and functional testing.Therefore, the complaint condition could not be confirmed.Root cause- the root cause is undetermined and was unable to be confirmed in the complaint evaluation.Product was received for analysis and the investigation could not confirm the complaint.However, the possible root cause used in this investigation is circuit failure.
 
Event or Problem Description
N/a.

Brand Name
ICP EXPRESS
Common Device Name
ICP EXPRESS - MONITOR
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
Manufacturer (Section G)
RAYNHAM
325 paramount drive
raynham MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key17436069
Report Number3014334038-2023-00120
Device Sequence Number6742263
Product Code GWM
UDI-Device Identifier10886704042341
UDI-Public10886704042341
Combination Product (Y/N)N
PMA/510(K) Number
K945585
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826634
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/17/2023
Supplement Date Received by Manufacturer08/11/2023
Initial Report FDA Received Date08/01/2023
Supplement Report FDA Received Date08/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown